# SDR 2007UALA00667

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 32,982 hours, 4,046 cycles
- Engine: Pwa PW4056
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - INBOARD BORE OF THE DIAGONAL SIDE BRACE UNDER WING FITTING AT NR 1 NACELLE STRUT ATTACH AREA.    FOUND CORROSION - INBD BORE OF THE DIAGONAL SIDE BRACE UNDER WING FITTING AT NUMBER 1 NACELLE STRUT ATTACH AREA.   ACP BORING THE DSB UNDER WING FITTING AT NR 1 INBD HOLE PER COA 899993010.  CLEANED UP UNDER-FITTING AREA  & REASSEMBLED.  READY FOR SERVICE.
